# SDR MWEA99304

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 99557521
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD PASSENGER DOOR NUMBER 1 BEAM AFT END IS CRACKED.  MTC FABRICATED AND INSTALLED REPAIR DOUBLER.
